# SDR YENA2019042400212

- Difficulty date: April 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 52,569 hours, 18,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CABIN SEAT TRACK Y765 FR 25 HAD AREA OF SCRATCHES AND GOUGES BEYOND LIMITS; REF. HAECO NR 440567-22431 - REPAIRED CABIN SEAT TRACK Y765 FR 25 IAW A320 SRM 53-00-15-300-001.
